MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CONICAL EXTRACTION SCREW FOR 3.5MM SCREWS; EXTRACTOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CONICAL EXTRACTION SCREW FOR 3.5MM SCREWS; EXTRACTOR
Model Number 309.521
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, that the colonical extraction screw broke.Procedure outcome is unknown.No patient consequence.This report involves one (1) conical extraction screw for 3.5mm screws.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d11: additional concomitant device reported.H3, h4, h6: device history lot device history lot part: 309.521.Lot: l691951.Manufacturing site: bettlach.Release to warehouse date: 27.Feb.2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation summary: background: it was reported that on unknown date, that the colonical extraction screw broke.Procedure outcome is unknown.No patient consequence.This complaint involves one (1) device.Flow: damage.Visual inspection: the conical extraction screw for 3.5mm screws (part: 309.521; lot: l691951) was received at uscq.Upon visual inspection it was noticed that the tip's threaded part was noticed broken.No other defects were identified on the device.Defect was identified.Dimensional analysis: no dimensional analysis was performed due to confirmed post manufacturing damage identified.Document verification: se_240516 rev b and rev c.Complaint was confirmed.Conclusion: the complaint condition is confirmed.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONICAL EXTRACTION SCREW FOR 3.5MM SCREWS
Common Device Name
EXTRACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11164463
Report Number2939274-2021-00249
Device Sequence Number845789
Product Code HWB
UDI-Device Identifier10886982185839
UDI-Public(01)10886982185839
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309.521
Device Catalogue Number309.521
Device Lot NumberL691951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2020
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONICAL EXTRACTION SCREW FOR 3.5MM SCREWS